National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:首页->检索结果浏览
载体类型
资源类型
年代

按学科分类浏览

关键词

所发表期刊

作者机构

数据来源

排序:
全选
显示: 条结果
1    
Hesitant Fuzzy Sets 期刊论文

INTERNATIONAL JOURNAL OF INTELLIGENT SYSTEMS     ISSN:0884-8173  Volume:25  Issue:6  Page:529-539  

Torra V;  

来源数据库: [Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts],

被引频次:1146

文摘信息 问图书馆员

2    
Generalized Orthopair Fuzzy Sets 期刊论文

IEEE Transactions on Fuzzy Systems     ISSN:1063-6706  Volume:25  Issue:5  Page:1222-1230  

Yager Ronald R;  

来源数据库: [Web of Science, Science Citation Index Expanded],

被引频次:46

文摘信息 获取全文 问图书馆员

3    
Dual Hesitant Fuzzy Sets 期刊论文

JOURNAL OF APPLIED MATHEMATICS     ISSN:1110-757X  Volume:2012  Page:1-13  

Zhu B;   Xu ZS;   Xia MM;  

来源数据库: [Directory of Open Access Journals, Web of Science, Science Citation Index Expanded, SciTech Premium Collection],

被引频次:176

文摘信息 获取全文 问图书馆员

4    
A Historical Account of Types of Fuzzy Sets and Their Relationships 期刊论文

IEEE Transactions on Fuzzy Systems     ISSN:1063-6706  Volume:24  Issue:1  Page:179-194  

Bustince Humberto;   Barrenechea Edurne;   Pagola Miguel;   Fernandez Javier;   Zeshui Xu;   ...

来源数据库: [Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts],

被引频次:131

文摘信息 获取全文 问图书馆员

5    
Some Results for Pythagorean Fuzzy Sets 期刊论文

International Journal of Intelligent Systems     ISSN:0884-8173  Volume:30  Issue:11  Page:1133-1160  

Peng Xindong;   Yang Yong;  

来源数据库: [Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts],

被引频次:168

文摘信息 获取全文 问图书馆员

6    
Type-2 fuzzy sets made simple 期刊论文

IEEE Transactions on Fuzzy Systems     ISSN:1063-6706  Volume:10  Issue:2  Page:117-127  

Mendel J.M;   John R.I.B;  

来源数据库: [Web of Science, Science Citation Index Expanded, ANTE: Abstracts in New Technology & Engineering],

被引频次:1219

文摘信息 获取全文 问图书馆员

7    
Empirical Fuzzy Sets 期刊论文

International Journal of Intelligent Systems     ISSN:0884-8173  Volume:33  Issue:2  Page:362-395  

Angelov Plamen P;   Gu Xiaowei;  

来源数据库: [Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts],

被引频次:4

文摘信息 获取全文 问图书馆员

8    
Extended hesitant fuzzy sets 期刊论文

Technological and Economic Development of Economy   ISSN:2029-4913  Volume:22  Issue:1  

Bin Zhu;   Zeshui Xu;  

来源数据库: Directory of Open Access Journals,

文摘信息 获取全文 问图书馆员

9    
Distance and similarity measures for hesitant fuzzy sets 期刊论文

Information Sciences     ISSN:0020-0255  Volume:181  Issue:11  Page:2128-2138  

Xu Zeshui;   Xia Meimei;  

来源数据库: [Web of Science, Science Citation Index Expanded, Computer and Information Systems Abstracts],

被引频次:516

文摘信息 获取全文 问图书馆员

10    
Advances in type-2 fuzzy sets and systems 期刊论文

Information Sciences     ISSN:0020-0255  Volume:177  Issue:1  Page:84-110  

Mendel Jerry M;  

来源数据库: [Web of Science, Science Citation Index Expanded],

被引频次:363

文摘信息 获取全文 问图书馆员

< 首页 < 上一页 1 2 3 4 5 下一页 >
导出参考文献:×
作者信息:×